×

Estimates of the \(n\)th divided difference. (English. Russian original) Zbl 0692.30009

Lith. Math. J. 29, No. 3, 255-265 (1989); translation from Lit. Mat. Sb. 29, No. 3, 491-506 (1989).
Let \(\Phi (z)\) be a function defined in the unit disc \(D\) such that \(\Phi^{(n)}(z)\) is continuous in \(D\). For given points \(z_ k\), \(0\leq k\leq n\), the \(n\)th divided difference is defined by the formula \[ [\Phi (z);z_ 0,z_ 1,...,z_ n]=\int^{1}_{0}\int^{t_ 1}_{0}\dots\int^{t_{n-1}}_{0}\Phi^{(n)}(u)\,dt_ 1\dots\,dt_ n, \] where \(u=z_ 0+(z_ 1-z_ 0)t_ 1+\dots +(z_ n-z_{n-1})t_ n\) and \(0\leq t_ 1\leq 1\), \(0\leq t_ 2\leq t_ 1,\dots\), \(0\leq t_ n\leq t_{n- 1}\). The present paper being a continuation of earlier studies by the present author and J. B. Mieliauskas [Litov. Mat. Sb. 27, 273–278 (1987; Zbl 0634.30011)] brings upper estimates of the \(n\)th divided difference and its real part. Results have the following form:
If \(| \Phi^{(n)}(z)| \leq M^{(n)}(| z|)\) then \[ | [\Phi (z);z_ 0,z_ 1,\dots,z_ n|]\leq [M(| z|);| z|,| z_ 1|,\dots,| z_ n|] \] and are too long to be quoted here.
Reviewer: E.Złotkiewicz

MSC:

30C35 General theory of conformal mappings
30C75 Extremal problems for conformal and quasiconformal mappings, other methods

Citations:

Zbl 0634.30011
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] E. G. Kir’yatskii and I. B. Melyauskas, ?Estimates for the n-th divided difference of functions regular in the unit disk,? Liet. Mat. Rinkinys,27, No. 2, 273-278 (1987).
[2] V. V. Andreev, ?Upper bounds for the modulus of the divided difference of analytic functions,? C. R. de l’Académie Bulgare des Sciences,36, No. 1, 33-36 (1983). · Zbl 0544.30013
[3] P. G. Todorov, ?Extremal problems for analytic functions,? C. R. de l’Académie Bulgare des Sciences,36, No. 12, 1475-1478 (1983). · Zbl 0544.30014
[4] G. Polya and G. Szego, Problems and Theorems from Analysis [Russian translation, Part I, Gostekhizdat, Moscow (1956), p. 117.
[5] B. E. Gopengauz, ?Classes of analytic functions,? Voprosy Geometricheskoi Teorii Funktsii, Trydy TGU,189, No. 4, 144-160 (1966).
[6] B. E. Gopengauz, ?Functions having positive real part of the n-th derivative,? Trudy TGU,191 (1968).
[7] C. Pommerenke, ?Linear-invariante Familien analytischer Funktionen,? Math. Ann.,155, 108-154 (1964). · Zbl 0128.30105 · doi:10.1007/BF01344077
[8] E. G. Kir’yatskii, ?A family of functions related to linear-fractional transformations of the unit disk,? Liet. Mat. Rinkinys,16, No. 1, 103-109 (1976).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.